MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115370
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: australia.D10 narrative: item: ep-010000589, lot: 675430, item number: comp rvrs 25mm bsplt ha+adptr, item: ep-115395, lot: 093300, item number: e1 44-36 rtnv +3 hmrl brg, item: 115310, lot: 045290, item number: comp rvrs shldr glnsp std 36mm, item: 113629, lot: 491120, item number: comp primary stem, 9mm mini, item: 115397, lot: 478340, item number: comp rvs cntrl 6.5x35mm st/rst, item: 180553, lot: 420680, item number: comp lk scr 3.5hex, 4.75x30 st, item: 180553, lot: 420680, item number: comp lk scr 3.5hex, 4.75x30 st, item: 180554, lot: 330090, item number: comp lk scr 3.5hex 4.75x35 st, item: 180554, lot: 146450, item number: comp lk scr 3.5hex 4.75x35 st.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that a patient had an initial right reverse total shoulder arthroplasty performed, which was revised 4 days later due to dissociation.Subsequently, the patient is now being considered for a patient matched implant due to unknown reasons.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; b7; d2; d6a; g1; g3; g6; h1; h2; h3; h6.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.H10: related report #s: 0001825034-2025-00722, 0001825034-2025-00724, 0001825034-2025-00723, 0001825034-2025-00727, 0001825034-2025-00725, 0001825034-2025-00728, 0001825034-2025-00730, 0001825034-2025-00729, 0001825034-2025-00731, 0001825034-2025-00995.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Nursing timeline reviewed information provided and identified the following: pmi request received, pending revision due to unknown reason.The rep response states that the patient was booked for a revision approximately 2 years ago (unknown if this is referring to knee or shoulder prosthesis).Medical records were not provided.A definitive root cause cannot be determined.Both baseplates/taper adapters are a part of a bet recall.The reason for this revision is unknown, and therefore, cannot be determined if the reported event is related to the deviations/recall the reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP RVS TRAY CO 44MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21611279
Report Number0001825034-2025-00726
Device Sequence Number12701929
Product Code PHX
UDI-Device Identifier00880304543201
UDI-Public(01)00880304543201(17)271031(10)795950
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number115370
Device Lot Number795950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/07/2025
07/11/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/04/2025
07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale